Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rational inner functions on bounded symmetric domains

Authors: Adam Korányi and Stephen Vági
Journal: Trans. Amer. Math. Soc. 254 (1979), 179-193
MSC: Primary 32M15; Secondary 32A30
MathSciNet review: 539914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the rational inner functions on any bounded symmetric domain are given by a generalized version of a formula found by Rudin and Stout in the case of the polydisc. In particular, it is shown that all rational inner functions are constant on symmetric domains which have no irreducible factor of tube type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15, 32A30

Retrieve articles in all journals with MSC: 32M15, 32A30

Additional Information

PII: S 0002-9947(1979)0539914-4
Article copyright: © Copyright 1979 American Mathematical Society